Waves of upper abdominal pain radiating to right lower abdomen?

Consultation advised. If this is a new problem you should you need to see a physician as soon as possible to examen you and diagnose and treat you. If this is a chronic problem see your physician for proper diagnosis and treatment; you can also have a consultation here at Health Tap which may be helpful. A video, voice only or INBOX text consultation is best. A text chat is not advised for this problem. Best wishes.

Related Questions

I'm 27 years old I have swollen testical and lower and upper abdominal pain?

See a doctor. You may have a hernia with intestine that has snuck down a small connection between the abdomen and the scrotum. When the intestine becomes stuck in the scrotum, the whole intestinal tract becomes blocked and the intestine may become very sick. That is an emergency. You haven't provided sufficient info to be certain. However, please see a physician today. Good luck. Read more...
Go to ER. A swollen testicle and pain may be from orchitis (infection involving the testicle) or more concerning, from testicular torsion, a twisting of the testicle that will lead to testicular loss if not immediately corrected. Without knowing more about your symptoms, and given the urgency for the latter problem, you should go to an er to have this evaluated asap. Read more...

Experiencing waves of debilitating upper abdominal pain. Severely painful spasms that hurt my ribs & back just below my breasts and shoulder blades?

Get this checked. There are several possible causes ranging for gallstones to pancreatitis both need to be looked into and treated. Sudden onset of pain the=at is debilitation =g radiating through the blades is often pancreatitis. I would get evaluated and next time it occurs go straight to the ER , some simple blood tests can help id the problem. Read more...

Good morning I will like to know if the tarceva (erlotinib) 150mg is causing abdominal pains in lower and upper abdominal pain.

Yes. Tarceva (erlotinib) or epidermal growth factor monoclonal inhibitor has many side symptoms associated with its use After several months of use moderate to severe abdominal pain can be noted. One should consider lowering the dosage fom 150MG to 100MG. The accompanying rash, diarrhea, and pain because of the growth factor receptors in bowel may indicate that the medication should be discontinued. Read more...

I am on my period. Having upper abdominal pain in waves traveling upwards. Have nausea and excess saliva. It has been 2 days. What could this be?

Gastritis. could be gastritis which is a stomach inflammation it gets worst with stress it could be associated with reflux and that would explain the going upwards it could your gallbladder which can get worst around periods and changes in hormone cycles take Maalox or mylanta,take zantac (ranitidine) or pepcid and stay away from spicy food and greasy food if pain persist see a doctor. Read more...